# SDR UPS01435435

- Difficulty date: March 8, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169521
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6 CRACKS REVEALED ON LT BS 1000 BULKHEAD ATTACHED BATH TUB FITTING AT SEVERAL FASTENER HOLE LOCATIONS AS MARKED.  LT BS 1000 BULKHEAD ATTACH BATH TUB FTG REPLACED AS PER SRM 51-10-01 P.8.
